Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 869 to 888 of 1572

869
Near equipartitions of colored point sets

Holmsen, Andreas E.researcher; Kyncl, Jan; Valculescu, Claudiu, COMPUTATIONAL GEOMETRY-THEORY AND APPLICATIONS, v.65, pp.35 - 42, 2017-10

870
Necessary conditions for weighted mean convergence of Lagrange interpolation for exponential weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.132, no.2, pp.357 - 369, 2001-07

871
NERVES, MINORS, AND PIERCING NUMBERS

Holmsen, Andreasresearcher; Kim, Minki; Lee, Seunghun, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.12, pp.8755 - 8779, 2019-06

872
Network Coordinated Beamforming for Cell-Boundary Users: Linear and Nonlinear Approaches

Chae, Chan-Byoung; Kim, Sang-Hyunresearcher; Heath, Robert W., Jr., IEEE JOURNAL OF SELECTED TOPICS IN SIGNAL PROCESSING, v.3, no.6, pp.1094 - 1105, 2009-12

873
New approach to twisted q-Bernoulli polynomials

Kim, Daeyeoul; Koo, JaKyungresearcher; Park, Yoon Kyung, ADVANCES IN DIFFERENCE EQUATIONS, no.298, pp.1 - 21, 2013-11

874
New bounds on the Katchalski-Lewis transversal problem

Holmsen, Andreas Fresearcher, DISCRETE COMPUTATIONAL GEOMETRY, v.29, no.3, pp.395 - 408, 2003-04

875
New characterizations of classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Littlejohn, LL; Yoo, BH, INDAGATIONES MATHEMATICAE-NEW SERIES, v.7, no.2, pp.199 - 213, 1996-06

876
New characterizations of discrete classical orthogonal polynomials

Kwon, Kil Hyunresearcher; Lee, DW; Park, SB, JOURNAL OF APPROXIMATION THEORY, v.89, no.2, pp.156 - 171, 1997-05

877
New characterizations of Riesz bases

Kim, Hong Ohresearcher; Lim, JK, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.4, no.2, pp.222 - 229, 1997-04

878
New curl conforming finite elements on parallelepiped

Kim, J. H.; Kwak, Do Youngresearcher, NUMERISCHE MATHEMATIK, v.131, no.3, pp.473 - 488, 2015-11

879
New intergrid transfer operator in multigrid method for P-1-nonconforming finite element method

Kang, KS; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.100, no.2-3, pp.139 - 149, 1999-05

880
NEW LOOK AT THE CONSTRUCTIONS OF MULTIWAVELET FRAMES

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.3, pp.563 - 573, 2010

881
NEW QUADRILATERAL MIXED FINITE ELEMENTS

Hyon, Yunkyong; Kwak, Do Youngresearcher, ELECTRONIC TRANSACTIONS ON NUMERICAL ANALYSIS, v.37, pp.189 - 201, 2010

882
NEW RESULTS FOR T (k)-FAMILIES IN THE PLANE

Holmsen, Andreas Fresearcher, MATHEMATIKA, v.56, no.1, pp.86 - 92, 2010

883
New Signature Invariant of Higher Dimensional Links

Ki Hyoung Koresearcher, 충청수학회지, v.1, pp.85 - 90, 1988-06

884
Newton polygon and string diagram

Ruan, Wei Dongresearcher, COMMUNICATIONS IN ANALYSIS AND GEOMETRY, v.15, pp.77 - 119, 2007-01

885
No Helly theorem for stabbing translates by lines in R-3

Holmsen, Andreas Fresearcher; Matousek, J, DISCRETE COMPUTATIONAL GEOMETRY, v.31, no.3, pp.405 - 410, 2004-04

886
non-existence of localized travelling waves with non-zero speed in single reaction-diffusion equations

Kim, Yong Jungresearcher; Ni, Wei-Ming; Taniguchi, Masaharu, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.33, no.8, pp.3707 - 3718, 2013-08

887
Non-iterative harmonic B(z) algorithm in MREIT

Seo, Jin Keun; Jeon, Kiwan; Lee, Chang-Ockresearcher; Woo, Eung Je, INVERSE PROBLEMS, v.27, no.8, 2011-08

888
Non-kahler manifolds and GIT-quotients

Cupit-Foutou, Stephanie; Zaffran, Danresearcher, MATHEMATISCHE ZEITSCHRIFT, v.257, no.4, pp.783 - 797, 2007-12

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0